# SDR AWXA200300339

- Difficulty date: March 24, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 693816717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1/2 INCH CRACK WAS FOUND ON INTERCOSTAL AT FASTENER HOLE OF LT RAM AIR INLET BS 530.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 530; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 69-38167; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 10 & 11.
